She is concerned about 1/2 life and whether or not there can possibly be a build-up in her system.
I personally have not been on Vyvance because I seen what my brother went through. Of course different drugs work different for individuals but he did have a build up in his system and it caused severe burning sensation in his brain and a very bad depression. I have been through several drug therapies and Focalin and Focalin XR work best for me, taken as prescribed they do not build up and they do not make me jittery or feel anxious when they wear off. Any others questions just let me know :-) I worked as a pharmacy tech and am in school for Abnormal Psychology so I tend to look up drug treatments as a hobby.
Hope this helps,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2009 • 1 answer
Posted 3 Oct 2009 • 1 answer
Posted 9 Dec 2009 • 1 answer
Posted 8 Jan 2013 • 1 answer
Posted 14 hours ago • 0 answers